# SDR SIMA200507901

- Difficulty date: March 18, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

LBB - FLT 3390 - CREW REPORTED THE NR 2 PACK FAILED, WITH SMOKE PRESENT IN THE CABIN.  THE LAVATORY SMOKE DETECTOR ACTIVATED, THE NR 2 PACK WAS DESELECTED AND THE CABIN SMOKE WENT AWAY WITH ONLY NR 1 RUNNING.  PERFORMED OPERATIONAL CHECK OF NR 2 PACK WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
